Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What symptoms do I need to watch for if my liver does start to be affected ?

i take 8 of the tylenol 650 milligrams every night for severe pain,will this hurt me,I have done this for over a year and seem fine just in loads of pain still i cant kill the pain,no matter how many i take.What symptoms do I need to watch for if my liver does start to be affected.So far I got no yellowing of skin as I read on net.Maybe my liver is extreamly strong or will I just die without notice?
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Tylenol is a very mild pain killer. If you are not having any relief then it is better to start taking a stronger pain killer in a smaller dose. Regarding the adverse effects on liver, go for liver function tests from a lab and see if any of your liver enzymes are raised.
Dr. Rakhi Tayal
Answered: Fri, 25 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor